Please use this identifier to cite or link to this item:
Title: Composition of large deviation principles and applicatons
Author: Millet, Annie
Sanz-Solé, Marta
Nualart, David, 1951-
Keywords: Teorema del límit central
Equacions integrals estocàstiques
Universitat de Barcelona. Institut de Matemàtica
Issue Date: 1990
Publisher: Universitat de Barcelona
Series/Report no: Mathematics Preprint Series; 83
Abstract: The purpose of this note is to present a general result on the composition of large deviation principies (Theorem 1.2) and to apply this theorem to obtain large deviations estimates for solutions of anticipating stochastic differential equations. This problem was suggested to us by G. Benarous and we would like to thank him for his stimulating remaks...
Note: Preprint enviat per a la seva publicació en una revista científica: Stochastic Analysis. Liber Amicorum for Moshe Zakai. Book 991, Pages 383-305. []
Note: Reproducció digital del document original en paper [CRAI Biblioteca de Matemàtiques i Informàtica - Dipòsit Departament CAIXA 32.23]
Appears in Collections:Preprints de Matemàtiques - Mathematics Preprint Series

Files in This Item:
File Description SizeFormat 
MPS_N083.pdf473.58 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.